# SDR ASAA2023033142700

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,054 hours, 17,383 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6519
- Condition: Faulty
- Location: #1 Engine
- Part time: 62,928 hours, 26,438 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENGINE CONTROL LIGHT ON @ TAXI OUT. GROUNDED - YES. REMOVED & REPLACED EEC IAW B737-800 AMM TASK 73-21-60-000-801-F00 AND AMM TASK 73-21-60-400-801-F00.
